# SDR AU960807

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: GENM29503011
- Condition: Leaking
- Location: Main Hyd Sys
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN HYDRAULIC PUMP LEAKING FROM SPLINE DRIVE CAVITY -  LOSS OF 'A' SYSTEM PRESSURE AND HYDRAULIC FLUID
